Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 89, NWS Milwaukee, WI

November 22, 2016

NWS Milwaukee, WI issued this small craft advisory at Nov 22, 2016, 3:47 AM CST. It took effect at Nov 22, 2016, 10:00 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2016, 3:47 AM CST (09:47 UTC)
In effect from
Nov 22, 2016, 10:00 PM CST
Expired
Nov 23, 2016, 9:00 PM CST
In force
23 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

762 
WHUS73 KMKX 220947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST TUE NOV 22 2016

...BRISK SOUTHEAST WINDS DEVELOPING TONIGHT...

.STRENGTHENING LOW PRESSURE MOVING TOWARD THE REGION WILL RESULT
IN INCREASING SOUTHEAST WINDS TODAY AND TONIGHT. WIND GUSTS ARE
EXPECTED TO REACH 25 KNOTS AT TIMES FROM LATE TONIGHT THROUGH
WEDNESDAY ALONG WITH BUILDING WAVES. HENCE A SMALL CRAFT ADVISORY
HAS BEEN ISSUED. 

LMZ646-221800-
/O.NEW.KMKX.SC.Y.0089.161123T0600Z-161124T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
347 AM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT...CONTINUING INTO WEDNESDAY.

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-221800-
/O.NEW.KMKX.SC.Y.0089.161123T0900Z-161124T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
347 AM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
7 follow-up statements
005 
WHUS73 KMKX 221507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 AM CST TUE NOV 22 2016

...BRISK SOUTHEAST WINDS DEVELOPING TONIGHT...

.STRENGTHENING LOW PRESSURE MOVING TOWARD THE REGION WILL RESULT
IN INCREASING SOUTHEAST WINDS TODAY AND TONIGHT. WIND GUSTS ARE
EXPECTED TO REACH 25 KNOTS AT TIMES FROM LATE TONIGHT THROUGH
WEDNESDAY ALONG WITH BUILDING WAVES. 

LMZ646-222315-
/O.CON.KMKX.SC.Y.0089.161123T0600Z-161124T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
907 AM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT...CONTINUING INTO WEDNESDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-222315-
/O.CON.KMKX.SC.Y.0089.161123T0900Z-161124T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
907 AM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
750 
WHUS73 KMKX 222120
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CST TUE NOV 22 2016

...BRISK SOUTHEAST WINDS DEVELOPING TONIGHT...

.A STRONG LOW PRESSURE SYSTEM MOVING TOWARD THE REGION WILL
RESULT IN INCREASING SOUTHEAST WINDS TONIGHT. WIND GUSTS ARE
EXPECTED TO REACH 25 KNOTS FROM LATE TONIGHT THROUGH WEDNESDAY
ALONG WITH BUILDING WAVES.

LMZ646-230530-
/O.CON.KMKX.SC.Y.0089.161123T0600Z-161124T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT...CONTINUING INTO WEDNESDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-230530-
/O.CON.KMKX.SC.Y.0089.161123T0900Z-161124T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
320 PM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
768 
WHUS73 KMKX 230344
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CST TUE NOV 22 2016

...GUSTY SOUTHEAST WINDS OVERNIGHT...

.LOW PRESSURE MOVING TOWARD LAKE MICHIGAN WILL RESULT IN
INCREASING SOUTHEAST WINDS OVERNIGHT. PERSISTENT ONSHORE WINDS
WILL PRODUCE HIGH WAVES THROUGH WEDNESDAY AFTERNOON.

LMZ646-231145-
/O.EXT.KMKX.SC.Y.0089.161123T0400Z-161124T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
944 PM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY WEDNESDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 6 FEET LATE TONIGHT... THEN SUBSIDING
  TO 3 TO 4 FEET BY LATE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-231145-
/O.EXT.KMKX.SC.Y.0089.161123T0600Z-161124T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
944 PM CST TUE NOV 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY WEDNESDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 6 FEET LATE TONIGHT... THEN SUBSIDING TO
  3 TO 4 FEET BY LATE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
723 
WHUS73 KMKX 230943
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CST WED NOV 23 2016

...BRISK SOUTHEAST WINDS TODAY...

.LOW PRESSURE MOVING TOWARD LAKE MICHIGAN WILL RESULT IN
BRISK SOUTHEAST WINDS TODAY WHICH WILL PRODUCE HIGH WAVES. WINDS
WILL DIMINISH AS THE LOW MOVES ACROSS SOUTHERN LAKE MICHIGAN THIS
EVENING. 

LMZ646-231745-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-161124T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
343 AM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 15 TO 25 KNOTS THROUGH EARLY AFTERNOON THEN
  DIMINISHING.

* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-231745-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-161124T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
343 AM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 15 TO 25 KNOTS THROUGH EARLY WEDNESDAY
  AFTERNOON THEN DIMINISHING.

* WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
395 
WHUS73 KMKX 231513
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CST WED NOV 23 2016

...BRISK SOUTHEAST WINDS DIMINISHING THIS AFTERNOON...

.LOW PRESSURE MOVING TOWARD LAKE MICHIGAN WILL RESULT IN BRISK
SOUTHEAST WINDS TODAY...BUT WILL BEGIN TO DIMINISH THIS AFTERNOON
AND EARLY EVENING AS THE LOW APPROACHES. HIGHER WAVES ASSOCIATED
WITH THE ONSHORE WINDS WILL GRADUALLY SUBSIDE AS WELL...BUT WILL
LINGER INTO THE EVENING NORTH OF PORT WASHINGTON.

LMZ643-232315-
/O.EXT.KMKX.SC.Y.0089.000000T0000Z-161124T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
913 AM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  GRADUALLY DIMINISHING THROUGH THE DAY. 

* WAVES: 4 TO 7 FEET...THEN SUBSIDING TO 2 TO 4 FEET DURING THE
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-232315-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-161124T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 AM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  GRADUALLY DIMINISHING THROUGH THE DAY. 

* WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
236 
WHUS73 KMKX 232127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST WED NOV 23 2016

...BRISK SOUTHEAST WINDS DIMINISHING THIS EVENING...

.LOW PRESSURE MOVING TOWARD LAKE MICHIGAN WILL RESULT IN BRISK
SOUTHEAST WINDS THROUGH THIS AFTERNOON. THEY WILL DIMINISH THIS 
EVENING AS THE LOW MOVES OVERHEAD. HIGHER WAVES ASSOCIATED WITH
THE ONSHORE WINDS WILL GRADUALLY SUBSIDE AS WELL...BUT WILL LINGER
INTO THE EVENING NORTH OF PORT WASHINGTON.

LMZ644>646-240000-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-161124T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 15 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  GRADUALLY DIMINISHING THROUGH THE DAY.

* WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-240300-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-161124T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
327 PM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: SOUTHEAST 15 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  GRADUALLY DIMINISHING THROUGH THE DAY.

* WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 2 TO 4 FEET DURING THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
249 
WHUS73 KMKX 240303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CST WED NOV 23 2016

...WAVES SUBSIDING OVERNIGHT...

LMZ643-240415-
/O.EXP.KMKX.SC.Y.0089.000000T0000Z-161124T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
903 PM CST WED NOV 23 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WEST WINDS 5 TO 15 KNOTS WILL ALLOW WAVES OF 3 TO 4 FEET IN THE
NEARSHORE WATERS TO CONTINUE SUBSIDING TO 1 TO 3 FEET OVERNIGHT.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

MRC
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 3:36 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 22, 3:36 AM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
336 AM CST Tue Nov 22 2016

.TODAY AND TONIGHT...Forecast confidence - Medium.

Main forecast concern on likelihood of mixed precipitation.  Ridge
axis over eastern CWA will continue to move off to the east this
morning. Increasing southeast winds may advect some low clouds
currently over southern Lake MI across southeast WI this morning.
Otherwise, initial push of warm air associated with weak mid-level
short wave over the NW IA area will result in thickening mid-high
clouds across southern WI this morning.  Patchy -ra currently
reaching the ground in some northern IA locations. Possible this
area of lift may brush far western CWA with a period of light rain
or light snow this morning as it progresses northeast. However low
level dry air feed will continue to erode bulk of precipitation
before it reaches ground farther east.

Different story tonight as stronger upstream mid-level trof over the
New Mexico/Texas Panhandle area moves northeast over the next 36
hours, eventually crossing WI on Wednesday.  A developing low level
jet ahead of this feature will tap into increasing low level
moisture in the southern Plains and usher it rapidly northward today
and this evening.  The combination of warm air and moisture
advection will result in light precipitation developing across the
area during the evening and spreading northeast.  Top Down
methodology shows the potential for a mix of precipitation across
some central and northern inland areas away from the lake.  As the
precipitation overspreads the area during the evening, initial
cooling and moistening of the atmosphere will result in the mix, or
possibly a period of all -sn before changing to the mix.  Some areas
could pick up a few tenths of an inch at the onset.  Also can not
rule out some patchy light freezing rain as sfc temps wl cool
rapidly to around 33-34 degrees as the precipitation spreads in.
Will include overnight mix potential in Hazardous Weather Outlook.

.WEDNESDAY AND WEDNESDAY NIGHT - Confidence...Medium
The passage of the mid level shortwave and broad surface low will
keep the high pops in place with soundings showing warm regime
supportive of rain. So will nudge pops as close to 100 as possible.
The mid level wave and surface low shifts east Wednesday evening and
this will gradually bring the rain to an end. Appears the critically
colder temps lag far enough behind ending precip to keep prior
liquid forecast on ptype as system exits Wednesday night.

.THANKSGIVING DAY - Confidence...Medium
Still looking quiet with a ridge of high pressure settling in
briefly between departed low to the east and next wx maker pushing
towards us from the Plains.

.THURSDAY NIGHT AND FRIDAY - Confidence...Low to Medium
Vigorous shortwave on track to arrive Thursday evening and depart
by midday Friday. Still little in the way of surface reflection
though decent upper jet divergence noted and lower level troughing.
QPF numbers are still nothing too impactful and are skewed a bit
to the north. Bufkit does show the potential for a mix early
Thursday night before ice introduction colder than -10c becomes
more prevalent throughout much of the night into early Friday
before lower levels warm sufficiently Friday for a mix before
precip winds by Friday afternoon.

.FRIDAY NIGHT THROUGH SATURDAY NIGHT - Confidence...Medium Quiet
ridging Friday night shifts east for Saturday/Saturday night setting
up a return flow with WAA regime taking shape. Models are in decent
agreement at this time of keeping things dry this period. All eyes
will be on how trends in cyclogenesis evolve across the Plains but
for now this will be far enough away to keep things uneventful in
srn WI.

.SUNDAY AND MONDAY - Confidence...Low to Medium
The mid level ridge axis shifts east and the pattern looks to become
more active. Models for now are diverging in handling of individual
waves within this flow pattern and it is having an impact on the
subsequent cyclogenesis and timing of precip onset. The ECMWF and GEM
are quicker to bring a surge of rain into the area on Sunday while
the GFS holds off until Sunday night. This system looks like a warm
one at this time with this initial surface low tracking as far south
as southern WI (GFS) or northwest WI (ECMWF).

&&

.AVIATION/12Z TAFS/...Light and variable winds over eastern CWA and
Lake Michigan will turn to the southeast early this morning. Still
a concern that this shift in wind direction may pull some sct-bkn
MVFR clouds over southern Lake MI over several TAF sites this morning.
Otherwise expect thickening VFR clouds today with precipitation and
lower clouds overspreading srn WI tonight. Expect CIGS to lower to
at least MVFR. Mainly light rain is expected.

&&

.MARINE...Light and variable winds over the near shore waters will
turn to the southeast this morning and begin to increase as high
pressure ridge moves off to the east. Weak Low pressure will move
across the region later tonight and Wednesday resulting in a
tightening pressure gradient. Southeast winds will begin to gust
tonight and occasionally reach 25 knots by late tonight. The gusty
onshore winds will continue through Wednesday causing building
waves. Hence will hoist Small Craft Advisory for late tonight and
Wednesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY from midnight tonight to 6 PM CST Wednesday
     for LMZ646.

     SMALL CRAFT ADVISORY from 3 AM to 6 PM CST Wednesday for
     LMZ643>645.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
Wednesday THROUGH Monday...Collar
Hazardous weather outlook, Nov 21, 3:31 PM CST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CST MON NOV 21 2016

WIZ046-047-051-052-056>060-062>072-222145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
331 PM CST MON NOV 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-222145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CST MON NOV 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

PASSING LOW PRESSURE WILL BRING ANOTHER ROUND OF GUSTY SOUTHEAST WINDS
AND BUILDING WAVES...REACHING SMALL CRAFT ADVISORY
LEVELS...TUESDAY NIGHT AND WEDNESDAY.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.